MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedBank Mini; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedBank Mini; Automated Dispensing Cabinet
Model Number 500004500500
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini biometric identifier was not working and users were unable to sign in using bio id authentication.However, there were no delays or adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 11-aug-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system biometric identifier was not working.A technical support specialist (tss) verified the biometric login issue, restarted the lumidigm services, rebooted the station, and confirmed sensor errors persisted despite configuration checks.The field service engineer (fse) reviewed settings, reseated and tested the biometric reader, and replaced the reader; however, the issue remained.After collaborating with medbank support, corrective actions were performed, and biometric login functionality was restored.Multiple successful login tests were completed by the customer and additional users, confirming normal operation and resolution of the issue.Login issue, restarted the lumidigm services, rebooted the station, and confirmed sensor errors persisted despite configuration checks.The system functioned as intended after the field service engineer repaired the device.

Brand Name
BD Pyxis¿ MedBank Mini
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50468919
Report Number2016493-2026-57935
Device Sequence Number10171993
Product Code BRY
UDI-Device Identifier10885403512544
UDI-Public(01)10885403512544
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004500500
Device Catalogue Number169-114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown